# SDR DLL10992798

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Le Flap
- Condition: Malfunctioned
- Location: Wings
- Component: 7000393
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP/SLAT LOCK LIGHT ILLUMINATED IMMEDIATELY AFTER TAKEOFF.  PRIOR TO FLAP RETRACTION FLAPS RETRACTED OK BUT SLATS STAYED AT FULL DOWN AND LOCKED.  REPLACED LT SLAT BRAKE, CHECKS GOOD PER MM.  WHEN THE STROBE LIGHT SWITCH WAS TURNED ON, ALL 3 SLAT COMPARTOR LIGHTS FLASH AND FLAP/SLAT LOCK ANNUN.  ALSO, FAINT CRACKING SOUND WAS HEARD ON SER INTERPHNE.  REPLACED STROBE FLASHER AND ALL OK.
